# SDR AALA202306137812

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 26,937 hours, 10,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 800 - Doors
- Component: Slide, Bfgoodrich
- Component part number: 5A3307701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR SLIDE GIRT BAR WORN THRU IN MIDDLE SECTION AND AFT END TORN. REMOVED AND REPLACED SLIDE PACK.
